# SDR DALA2016010700116

- Difficulty date: January 2, 2016
- Submitted: January 9, 2016
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 71,838 hours, 32,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24 EMERGENCY LIGHT INOPERATIVE,  REPAIRED WIRING UNDER SEAT.
